# SDR IPXA2023112637854

- Difficulty date: November 10, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 35,702 hours, 21,320 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: SRM5360710I1DETA
- Condition: Corroded
- Location: Belly
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-FUS BELLY FAIRING AFT W/W CUTOUT SUPPORT FITTING WITH CORROSION SEVERAL PLACES. INSTALLED T-CHORD AT LBL 5750 BETWEEN STA 1180 TO 1240 IAW SRM 51-40-02-0G. WORK VERIFIED, NUTPLATES INSTALLED NUTPLATES P/N; BACN11P3A5C, BATCH #0004204060. RIVETS P/N: MS20426AD3-9, BATCH #0004191556. JOB COMPLETED.-
